Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the vanishing of the 2nd $ L^2$-Betti number


Author: Daniel T. Wise
Journal: Proc. Amer. Math. Soc. 148 (2020), 3239-3244
MSC (2010): Primary 20F65, 20F67
DOI: https://doi.org/10.1090/proc/14967
Published electronically: March 30, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We relate the Adams Lemma, the residually finite rational solvable property, and the vanishing of the 2nd $ L^2$-Betti number.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F65, 20F67

Retrieve articles in all journals with MSC (2010): 20F65, 20F67


Additional Information

Daniel T. Wise
Affiliation: Department of Mathematics and Statistics, McGill University, Montreal, Quebec, H3A 0B9 Canada
Email: wise@math.mcgill.ca

DOI: https://doi.org/10.1090/proc/14967
Keywords: $L^2$-Betti numbers. RFRS, special cube complexes.
Received by editor(s): October 2, 2019
Received by editor(s) in revised form: November 24, 2019, December 7, 2019, December 8, 2019, and December 9, 2019
Published electronically: March 30, 2020
Additional Notes: This research was supported by NSERC
Communicated by: David Futer
Article copyright: © Copyright 2020 American Mathematical Society